RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2003, Volume 42, Number 2, Pages 194–210 (Mi al25)  

This article is cited in 14 scientific papers (total in 14 papers)

$E^*$-Stable Theories

E. A. Palyutin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: S. Shelah proved that stability of a theory is equivalent to definability of every complete type of that theory. T. Mustafin introduced the concept of being $T^*$-stable, generalizing the notion of being stable. However, $T^*$-stability does not necessitate definability of types. The key result of the present article is proving the definability of types for $E^*$-stable theories. This concept differs from that of being $T^*$-stable by adding the condition of being continuous. As a consequence we arrive at the definability of types over any $P$-sets in $P$-stable theories, which previously was established by T. Nurmagambetov and B. Poizat for types over $P$-models.

Keywords: $E^*$-stable theory, definability of types.

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2003, 42:2, 112–120

Bibliographic databases:

UDC: 510.67:512.57
Received: 04.04.2001

Citation: E. A. Palyutin, “$E^*$-Stable Theories”, Algebra Logika, 42:2 (2003), 194–210; Algebra and Logic, 42:2 (2003), 112–120

Citation in format AMSBIB
\Bibitem{Pal03}
\by E.~A.~Palyutin
\paper $E^*$-Stable Theories
\jour Algebra Logika
\yr 2003
\vol 42
\issue 2
\pages 194--210
\mathnet{http://mi.mathnet.ru/al25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2003629}
\zmath{https://zbmath.org/?q=an:1029.03019}
\transl
\jour Algebra and Logic
\yr 2003
\vol 42
\issue 2
\pages 112--120
\crossref{https://doi.org/10.1023/A:1023302423817}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27544484305}


Linking options:
  • http://mi.mathnet.ru/eng/al25
  • http://mi.mathnet.ru/eng/al/v42/i2/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Palyutin, “Elementary Pairs of Primitive Normal Theories”, Algebra and Logic, 43:3 (2004), 179–189  mathnet  crossref  mathscinet  zmath
    2. E. A. Palyutin, “Stably Definable Classes of Theories”, Algebra and Logic, 44:5 (2005), 326–335  mathnet  crossref  mathscinet  zmath
    3. M. A. Rusaleev, “Characterization of $(p,1)$-stable theories”, Algebra and Logic, 46:3 (2007), 188–194  mathnet  crossref  mathscinet  zmath  isi
    4. A. R. Yeshkeyev, “On Jonsson stability and some of its generalizations”, J. Math. Sci., 166:5 (2010), 646–654  mathnet  crossref  mathscinet
    5. M. A. Rusaleev, “Generalized stability of torsion-free Abelian groups”, Algebra and Logic, 50:2 (2011), 161–170  mathnet  crossref  mathscinet  zmath  isi
    6. B. S. Baizhanov, V. V. Verbovskii, “$o$-stable theories”, Algebra and Logic, 50:3 (2011), 211–225  mathnet  crossref  mathscinet  zmath  isi
    7. E. A. Palyutin, “$P$-stable Abelian groups”, Algebra and Logic, 52:5 (2013), 404–421  mathnet  crossref  mathscinet  isi
    8. E. A. Palyutin, “$P$-spectra of Abelian groups”, Algebra and Logic, 53:2 (2014), 140–165  mathnet  crossref  mathscinet  isi
    9. E. A. Palyutin, “Theories of $P$-expansions of Abelian groups”, Algebra and Logic, 54:2 (2015), 183–187  mathnet  crossref  crossref  mathscinet  isi
    10. E. A. Palyutin, “Totally $P$-stable Abelian groups”, Algebra and Logic, 54:4 (2015), 296–315  mathnet  crossref  crossref  mathscinet  isi
    11. A. A. Stepanova, D. O. Ptakhov, “$P$-stable polygons”, Algebra and Logic, 56:4 (2017), 324–336  mathnet  crossref  crossref  isi
    12. Yeshkeyev A.R., “About Central Types and the Cosemanticness of the Delta-Pm Fragment of the Jonsson Set”, Bull. Karaganda Univ-Math., 87:3 (2017), 51–58  isi
    13. D. O. Ptakhov, “Polygons with a (P, 1)-stable theory”, Algebra and Logic, 56:6 (2018), 473–478  mathnet  crossref  crossref  isi
    14. Yeshkeyev A.R. Kassymetova M.T. Ulbrikht O.I., “Criterion For the Cosemanticness of the Abelian Groups in the Enriched Signature”, Bull. Karaganda Univ-Math., 89:1 (2018), 49–60  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:173
    Full text:54
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019